gastroenterologist-icon
Stomach bloating
I have been taking medicines acotrust and zintec for the past 8 days as asvised by the doctor Earlier there was some relief but now there is again bloating. Before this i consulted online too..then also there was relief for 3 days and it was back again..Please advise
3507 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

[ ] Excessive gas or bloating can be due to formation of gas with fermented undigested food or some times unwanted bacterial overgrowth .This may be associated with alternate diarrhoea or constipation.The best way to deal with is exclusion of diet. Typical diet to be avoid are - Milk and milk products ( only curd can be tried), cabbage , capsicum, cauliflower, beans, green pea. Potato is selective. There are certain medicines to propel food early from stomach and some helps in digestion. Feel free to ask any further quary.
Answered
Flag this Answer
Flag this answer
2/3 people found this helpful
Was this answer helpful?

This question featured in :

Stomach bloating and belching Instant relief for bloating Medicine for bloating stomach
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.